# SDR ABXA2021831084

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 110,483 hours, 32,085 cycles
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Speed Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO SPEED BRAKE CAUTION AFTER ENGINE START. C/B POPPED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE  PERFORMED OPERATIONAL TEST OF THE AUTO-SPEED BRAKE SYSTEM IAW AMM 27-62-00, OPS NORMAL, AIRCRAFT RELEASED FOR FLIGHT.
